# SDR 2018FA0000201

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Aircraft: N26794
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0728
- Aircraft time: 9,487 hours
- Engine: Lyc O320*
- Engine time: 11,727 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21237A30
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A 100 HOUR INSPECTION,  DISCOVERED THAT CYLINDERS NR 1 AND 3 HAD COMPRESSIONS IN THE 20PSI RANGE. ATTEMPTS TO CORRECT THIS WERE NOT SUCCESSFUL. CYLINDERS NR 1 AND 3 WERE REPLACED.
